# SDR IPXA2020102161526

- Difficulty date: September 29, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE SKIN HAS CHAFE DAMAGE BETWEEN STA XOS 950 TO 993.  REPAIRED LT WING FIXED LEADING EDGE SKIN BETWEEN STA XOS 950 TO 993, IAW VT-SAA EA 011-5730-01-A8616 REV I/R AND UPS EO MD11-5730-78153-A.  (MINOR)
